# SDR P2EA2002M002

- Difficulty date: January 10, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- Aircraft time: 59,464 hours, 46,177 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bushing
- Condition: Worn
- Location: Flap Gear Box
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRAILING EDGE FLAP FLUTTERS VISIBLY AT FLAPS 5 ABOVE 200 KTS.  OK AT 190 KTS AND AT ALL OTHER FLAP SETTINGS.  INSPECTED AND FOUND THE NR 7 FLAP JACKSCREW GEAR BOX END UNIVERSAL JOINT BUSHINGS WORN.  OVERHAULED THE NR 7 FLAP JACKSCREW GEAR BOX END UNIVERSAL JOINT IAW BOEING OVERHAUL MANUAL 27-55-56.  OP'S CHECKED FLAPS PER BOEING MM 27-51-73 AND OP'S CHECKED GOOD.
